SOLAR 2016

PROGRESS TOWARD 100% RENEWABLES

ASES National Solar Conference
/
July 10-13, 2016
/
San Francisco
REGISTER
Featuring leading solar professionals and researchers
View Speakers

SOLAR 2016 will feature:

Cutting-Edge Research & Trends

Pre-Publication Sessions

Sessions for discussing pre-publication research at the forefront of renewable energy and related fields.

Expanded Network & Influence

ASES Emerging Professionals Meeting

Meeting for emerging solar professionals and other informal networking opportunities to broaden personal and professional communities working on the 100% renewable energy world goal.

Business Insights & Global Progress

Plenary Sessions

Plenary talks and forums on the advancement of renewable energy in the US, and what is happening worldwide as a result of the United Nations Conference of Parties in December 2015

Countdown to SOLAR 2016

Program

SOLAR 2016, July 10th-14th, 2016
Jul 10, 2016
Jul 11, 2016
Jul 12, 2016
Jul 13, 2016
Jul 14, 2016
Jul 15, 2016

Chapters Caucus

12:00 pm - 1:30 pm

Lunch Break

SF BAY AREA SAILING TOUR

Divisions Caucus

ASES Speakers Check-In

8:30 am - 9:00 am

Coffee & Tea

10:30 am - 11:00 am

30 Minute Break

12:30 pm - 1:30 am

Lunch & ASES Division Meetings

3:00 pm - 3:30 pm

30 Minute Break

5:00 pm - 5:30 pm

30 Minute Break

ASES Speakers Check-In

8:30 am - 9:00 am

Coffee & Tea

10:45 am - 11:15 am

30 Minute Break

1:00 pm - 2:00 pm

Lunch (Provided) & ASES Division Meetings

3:45 pm - 4:15 pm

30 minute break

6:00 pm - 7:00 pm

Break

Selected sessions presented at SOLAR 2016 have been approved for AIA Continuing Education System (CES) Learning Units. A total of 12.5 LUs can be earned by attending all eight of these approved sessions.